# SDR UPS04442826

- Difficulty date: July 9, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BS 340 WL 300 UPPER DECK FLOORBEAM FOUND 1 FASTENER HOLE CRACKED AT FRAME WEB.  LT BS 340 UPPER DECK FLOORBEAM AREA FRAME WEB CRACK REPAIRED AS PER RS R53-12-35177 AND EO B747-5310-20786-A.
